*NURSING > EXAM > NUR 213 NEUROLOGY BEST STUDY GUIDE RATED A+ (2022) (All)

NUR 213 NEUROLOGY BEST STUDY GUIDE RATED A+ (2022)

Document Content and Description Below

NUR 213 NEUROLOGY BEST STUDY GUIDE RATED A+ (2022) 1. a nurse is caring for a client who is post operative and receiving fentanyl via patient-controlled analgesia. The client has a prescription for... naloxone. the nurse understands that the purpose of naloxone is which of the following? a. block the effects of opioids on the central nervous system naloxone is a narcotic antagonist that combines competitively with opiate receptors and blocks or reverse the action of narcotic analgesics. By blocking the effects of narcotics on the central nervous system, it prevents CNS and respiratory depression. 2. a nurse is caring for an older adult client who is 5 days postoperative following a total hip arthroplasty is receiving meperidine for pain. while the nurse is taking morning vital signs, the client begins to experience a seizure. which of the following should the nurse recognize as the possible cause for this seizure? a. cumulative effect a cumulative effect occurs with repeated doses of a medication are given the rate of administration exceeds the rate of metabolism or excretion. due to older adults decreased kidney function, meperidine can quickly reach a toxic level when given over several days, which can cause seizures. 3. A nurse is caring for a postoperative client who is receiving fentanyl. Which of the following medication should the nurse plan to administer to the client if manifestation of fentanyl toxicity occurs? a. Naloxone Fentanyl is an opioid analgesic. The nurse should have the opioid reversal agent naloxone and resuscitation equipment available in the event that the client develops manifestation of opioid toxicity such as sedation. 4. A nurse is reinforcing teaching with a client who has a new prescription for phenytoin. The nurse should recognize that which of the following statements by the client indicates a need for further teaching? a. I'll be glad when my seizures stop so I can quit taking this medication The client should not discontinue phenytoin abruptly. Because withdrawal from treatment can cause seizures to resume. Clients taking anti- convulsant Medication often require them for life, and phenytoin should not be stopped unless indicated by the provider 5. a nurse in a community clinic is collecting data from a client who is withdrawing from heavy cocaine use. when collecting date from the client, which of the following manifestations should the nurse expect to observe? a. apathy manifestation of withdrawal from cocaine, a central nervous system stimulant, include apathy, depression, drowsiness and irritability. [Show More]

Last updated: 1 year ago

Preview 1 out of 12 pages

Add to cart

Instant download

document-preview

Buy this document to get the full access instantly

Instant Download Access after purchase

Add to cart

Instant download

Reviews( 0 )

$7.00

Add to cart

Instant download

Can't find what you want? Try our AI powered Search

OR

REQUEST DOCUMENT
50
0

Document information


Connected school, study & course


About the document


Uploaded On

Sep 14, 2022

Number of pages

12

Written in

Seller


seller-icon
Professor Marjorie Barker

Member since 1 year

0 Documents Sold


Additional information

This document has been written for:

Uploaded

Sep 14, 2022

Downloads

 0

Views

 50

Document Keyword Tags

More From Professor Marjorie Barker

View all Professor Marjorie Barker's documents »

Recommended For You

Get more on EXAM »
What is Browsegrades

In Browsegrades, a student can earn by offering help to other student. Students can help other students with materials by upploading their notes and earn money.

We are here to help

We're available through e-mail, Twitter, Facebook, and live chat.
 FAQ
 Questions? Leave a message!

Follow us on
 Twitter

Copyright © Browsegrades · High quality services·